I dont know what is best for me i just know i need something more i have no energy and i feel sad and more depressed wellbrutrin has worked for me in the past i think i just need to add something to it but what. Anyone have some advise i have a little girl who needs me and i need to get help to be the best mom i can be thanks
Yes, the Abilify will help enhance the antidepressant effects of the Wellbutrin. Give it sometime (at least 3 weeks) and see how it works. If you haven't gotten releif by then, you may need to add another antidepressant or switch antidepressants.
I take two antidepressants, Pristiq and Wellbutrin, plus Abilify. I know that it seems like alot but it really has worked well for me.
Everyone reacts differently to medications, so I don't want to say for sure that it will help you... However, Abilify is generally a good addition to many anti-depressants (It was wonderful for me in that I found that it made me feel like I was actually in control of my emotions for the first time; however, it also caused me insomnia, so I had to discontinue it... hopefully you don't have that problem though!)
If you find that the combination of Abilify and Wellbutrin doesn't help you enough (give it at least 3 weeks), you might consider switching to a different anti-depressant. Although the Wellbutrin has worked for you in the past, you're now at the max dosage and it may simply have just stopped working for you...
As for the fatigue you're experiencing - do you feel it's due to not getting a good night's sleep, or is it there regardless? This is important in considering what other medications you could try...
I know how difficult it is, but try to be patient and stay hopeful - you may have to try a variety of medications (or combinations of medications) to find what works for you. Luckily, there are a lot out there... (and almost an infinite number of combinations!)
Good luck and take care!
Before I was diagnosed with Bipolar I a psychatrist put me on abilify. It was horrible! I was even more aggitated and irritable than before I was on it. I only took it for 2 weeks... longest 2 weeks of my life! The welbutrin didn't help either..I was on 300mg a day combined with zoloft 200mgs.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2010 • 6 answers
Posted 10 Oct 2011 • 4 answers
Posted 24 Oct 2011 • 7 answers
Posted 16 Feb 2013 • 15 answers
Posted 26 Nov 2013 • 8 answers